# SDR EIA2005125

- Difficulty date: May 16, 2005
- Submitted: June 28, 2005
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- Aircraft time: 92,226 hours, 21,970 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 5 EMERGENCY EXIT SIGN AT R5 DOOR INOPERATIVE, DMI 962 ISSUED.  RECONNECTED CONNECTORS TO WIRING FROM SIGN.  R5 DOOR EMERGENCY EXIT SIGN OPS CKS OK IAW MM 33-51-00 PG 501. DMI CLEARED. PLACARD REMOVED.
